# SDR SWAA2024041059369

- Difficulty date: March 5, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 312-344 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR STRUCTURE STRAP LOCATED BTW STA 312 TO STA 344 AND BL 0 AT FWD GALLEY AREA 2024-165666<[01] REPLACED FLOOR STRUCTURE STRAP LOCATED BTW STA 312 TO STA 344 AND BL 0 AT FWD GALLEY AREA IAW #DWG: 141A5400 SHEET: 1 REV:- AND SRM 51-40-02. SEE INDIVIDUAL SIGNS OFF BELOW;[02] REPLACED FLOOR STRUCTURE STRAP LOCATED BTW STA 312 TO STA 344 AND BL 0 AT FWD GALLEY AREA IAW #DWG: 141A5400 SHEET: 1 REV:- AND SRM 51-40-02.SEE INDIVIDUAL SIGNS OFF BELOW
